Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Did it stop when you went off the A/D?

Posted by med_empowered on August 21, 2005, at 21:21:28

In reply to Re: Did it stop when you went off the A/D?, posted by linkadge on August 21, 2005, at 0:51:54

I luckily only got weird hand movements on a Tofranil+Cymbalta combo but...there have been some reports of tardive dyskinesia resulting from Effexor (I think the cases were super-high dosage,but I'm not sure). There are also some reports of TD of varying severity from things ranging from tricyclic antidepressants to amphetamines to vistaril. TD is the only explanation I can think of....although, some people tend to gesticulate a lot and move their hands a good bit in general when they're hypomanic. Maybe its a little *too much* drug induced mood elevation.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:med_empowered thread:544502
URL: http://www.dr-bob.org/babble/20050821/msgs/544990.html